BibTeX record journals/mst/Lew79

download as .bib file

@article{DBLP:journals/mst/Lew79,
  author    = {John S. Lew},
  title     = {Polynomial Enumeration of Multidimensional Lattices},
  journal   = {Math. Syst. Theory},
  volume    = {12},
  pages     = {253--270},
  year      = {1979},
  url       = {https://doi.org/10.1007/BF01776577},
  doi       = {10.1007/BF01776577},
  timestamp = {Sun, 17 May 2020 11:45:06 +0200},
  biburl    = {https://dblp.org/rec/journals/mst/Lew79.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics